Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Construction of high-rank elliptic curves
with a nontrivial torsion point

Author: Koh-ichi Nagao
Journal: Math. Comp. 66 (1997), 411-415
MSC (1991): Primary 11G05, 11D25; Secondary 11Y50
MathSciNet review: 1370855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a family of infinitely many elliptic curves over ${\Bbb Q} $ with a nontrivial rational 2-torsion point and with rank $\ge $ 6, which is parametrized by the rational points of an elliptic curve of rank $\ge $ 1.

References [Enhancements On Off] (What's this?)

  • 1. T. J. Kretschmer, Construction of elliptic curves with large rank, Math. Comp. 46 (1986), 627-635. MR 87g:11069
  • 2. B. Mazur, Rational points on modular curves, Lecture Notes in Math. 601 (1977), 107-148. MR 56:8579
  • 3. J. -F. Mestre, Rang de courbes elliptiques d'invariant donné, C. R. Acad. Sci. 314 (1992), 919-922. MR 93e:11075
  • 4. L. J. Mordell, Diophantine equations, Academic Press, London, 1969. MR 40:2600
  • 5. J. H. Silverman, The arithmetic theory of elliptic curves, Graduate Texts in Math. 106, Springer-Verlag, New-York, 1986. MR 87g:11070
  • 6. H. G. Zimmer and U. Schneiders, The rank of elliptic curves upon quadratic extension, in Computational Number Theory (eds. A. Pethö, M. E. Pohst, H. C. Williams, H. G. Zimmer), Walter de Gruyter, Berlin, 1991, pp.239-260. MR 92m:11053
  • 7. H. G. Zimmer, Computational aspects of the theory of elliptic curves, in Number theory and applications (ed. R. A. Mollin), Kluwer Academic Publishers, Dordrecht, 1989, pp.279-324. MR 92g:11057

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11G05, 11D25, 11Y50

Retrieve articles in all journals with MSC (1991): 11G05, 11D25, 11Y50

Additional Information

Koh-ichi Nagao
Affiliation: Shiga Polytecnic College, 1414 Furukawa Cho, Oh-Mihachiman Shiga 523, Japan

Keywords: Elliptic curve
Received by editor(s): June 16, 1994
Received by editor(s) in revised form: November 1, 1994, and November 13, 1995
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society